Associated Curves and Plücker Formulas in Grassmannians.
Inventiones mathematicae, Tome 53 (1979), pp. 77-90
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
compact Riemann surface, associated curves of projective curve, local invariants, curves in Grassmannians
@article{IM_1979__53_142656,
author = {Giuseppe Canuto},
title = {Associated {Curves} and {Pl\"ucker} {Formulas} in {Grassmannians.}},
journal = {Inventiones mathematicae},
pages = {77--90},
year = {1979},
volume = {53},
zbl = {0455.14019},
url = {http://geodesic.mathdoc.fr/item/IM_1979__53_142656/}
}
Giuseppe Canuto. Associated Curves and Plücker Formulas in Grassmannians.. Inventiones mathematicae, Tome 53 (1979), pp. 77-90. http://geodesic.mathdoc.fr/item/IM_1979__53_142656/